Alert archive / Nebraska / Tornado Warnings in 2005

Tornado Warning 57, NWS Hastings, NE

September 12, 2005Valley County, Nebraska

NWS Hastings, NE issued this tornado warning at Sep 12, 2005, 6:58 PM CDT for Valley County, Nebraska. It was in force for 62 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 12, 2005, 6:58 PM CDT (23:58 UTC)
Expired
Sep 12, 2005, 8:00 PM CDT
In force
62 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

County Valley County, NE

The radar

The North Platte radar (KLNX), 134 km from the middle of the area, began a volume at 00:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 12, 7:10 PM CDTHAIL 0.8816 Ese Burwell, NELASTED ABOUT 10 MINUTES.
Sep 12, 7:10 PM CDTHAIL 0.887 Wsw Ericson, NELASTED ABOUT 10 MINUTES.
Sep 12, 7:25 PM CDTHAIL 1.518 E Burwell, NEHALF DOLLAR SIZED HAIL WITH SOME WALNUT SIZED KNOCKING LEAVES OFF TREES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 12, 5:55 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2005-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2005-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
136 J/kg
Mixed-layer CIN
-421 J/kg
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
189 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGID 122358
TORGID
NEC175-130100-
/O.NEW.KGID.TO.W.0057.050912T2358Z-050913T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT MON SEP 12 2005

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* TORNADO WARNING FOR...
  VALLEY COUNTY IN CENTRAL NEBRASKA

* UNTIL 800 PM CDT

* AT 657 PM CDT...WEATHER SPOTTERS REPORTED A TORNADO 4 MILES EAST OF
  ELYRIA...OR ABOUT 41 MILES NORTHEAST OF BROKEN BOW...MOVING
  NORTHEAST AT 15 MPH.

* SOME LOCATIONS NEAR THE PATH OF THE TORNADO INCLUDE...  
  RURAL NORTHERN VALLEY COUNTY..
  ORD...

THIS TORNADO WAS REPORTED BY A TRAINED SPOTTER AT 657 PM. 

THIS IS AN EXTREMELY DANGEROUS SITUATION. A TORNADO HAS BEEN SIGHTED.
PEOPLE IN VALLEY COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A BASEMENT
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.


LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891
&
$$
NNNN
4 follow-up statements
000 
WWUS53 KGID 130007
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
706 PM CDT MON SEP 12 2005

NEC175-130100-
/O.CON.KGID.TO.W.0057.000000T0000Z-050913T0100Z/
VALLEY NE-
706 PM CDT MON SEP 12 2005

...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR VALLEY COUNTY...

A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS NEAR ELYRIA 
AND MOVING NORTHEAST. THIS STORM HAD PRODUCED A BRIEF TORNADO JUST
BEFORE 7 PM. 

IF YOU LIVE IN NORTHERN VALLEY COUNTY...TAKE COVER NOW

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED NEAR ELYRIA...OR ABOUT
43 MILES NORTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 15 MPH.

* THE SEVERE THUNDERSTORM IS EXPECTED TO REMAIN OVER RURAL AREAS
  OF NORTHERN VALLEY COUNTY THROUGH 800 PM CDT.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891

$$
000 
WWUS53 KGID 130020
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
718 PM CDT MON SEP 12 2005

NEC175-130100-
/O.CON.KGID.TO.W.0057.000000T0000Z-050913T0100Z/
VALLEY NE-
718 PM CDT MON SEP 12 2005

...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR VALLEY COUNTY...

A SEVERE THUNDERSTORM...WHICH HAS ALREADY PRODUCED A BRIEF TORNADO...
WILL CONTINUE ACROSS NORTHERN VALLEY COUNTY THROUGH 8 PM. TRAINED
SPOTTERS FROM VALLEY COUNTY ARE CLOSELY WATCHING THE STORM FOR 
FURTHER DEVELOPMENT. THE NATIONAL WEATHER SERVICE WILL PROVIDE ANY
INFORMATION ABOUT THIS STORM AS SOON AS IT IS AVAILABLE.  

AT 714 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS DEVELOPING TORNADO 
WAS LOCATED JUST EAST OF ELYRIA...OR ABOUT 41 MILES NORTHEAST OF 
BROKEN BOW...MOVING NORTHEAST AT 15 MPH.

THE SEVERE THUNDERSTORM IS EXPECTED TO REMAIN OVER RURAL AREAS OF   
NORTHERN VALLEY COUNTY THROUGH 800 PM CDT.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891

$$
000 
WWUS53 KGID 130039
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
737 PM CDT MON SEP 12 2005

NEC175-130100-
/O.CON.KGID.TO.W.0057.000000T0000Z-050913T0100Z/
VALLEY NE-
737 PM CDT MON SEP 12 2005

...A TORNADO WARNING CONTINUES UNTIL 800 PM CDT FOR VALLEY COUNTY...

A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING A TORNADO...WILL MOVE
ACROSS RURAL NORTHEAST VALLEY COUNTY...ALONG HIGHWAY 70 THROUGH 
8 PM. THIS STORM WILL ALSO PRODUCE HAIL TO THE SIZE OF GOLF BALLS
AND WINDS IN EXCESS OF 60 MPH IN THE FAR NORTHEAST CORNER OF THE
COUNTY. TRAINED SPOTTERS CONTINUE TO WATCH THE STORM VERY CLOSELY.

AT 736 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION.  THIS DEVELOPING TORNADO
WAS LOCATED 9 MILES NORTHEAST OF ORD...OR ABOUT 47 MILES NORTHEAST OF
BROKEN BOW...MOVING EAST AT 15 MPH.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A 
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE 
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891

$$
000 
WWUS53 KGID 130058
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
758 PM CDT MON SEP 12 2005

NEC175-130108-
/O.EXP.KGID.TO.W.0057.000000T0000Z-050913T0100Z/
VALLEY NE-
758 PM CDT MON SEP 12 2005

...THE TORNADO WARNING FOR VALLEY COUNTY EXPIRES AT 800 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD MOVED OUT OF 
THE AREA...AND NO LONGER POSES A THREAT TO VALLEY COUNTY

OTHER THUNDERSTORMS ARE EXPECTED TONIGHT IN THE AREA. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
TUESDAY MORNING FOR NORTH CENTRAL KANSAS AND SOUTH CENTRAL NEBRASKA.

LAT...LON 4164 9920 4143 9909 4172 9866 4191 9891

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Sep 12, 1:23 PM CDT, 5 hours 35 minutes earlier.

Area forecast discussion, Sep 12, 1:23 PM CDT, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
123 PM CDT MON SEP 12 2005

.SHORT TERM...TONIGHT THROUGH THURSDAY MORNING. MAIN CONCERN REVOLVES
AROUND SEVERE WEATHER POTENTIAL TONIGHT WITH SECONDARY QUESTION
ABOUT CONVECTION POTENTIAL TOMORROW NIGHT ACROSS THE SOUTH.

LATE MORNING ANALYSIS SHOWED POTENT UPR TROF MOVING INTO WESTERN
WYOMING...WITH JET STREAK IN EXCESS OF 75KTS NOTED FROM BOTH 12Z
SOUNDINGS AND WV IMAGERY NOSING INTO EASTERN COLORADO.  WEAK FRONTAL
BOUNDARY ALSO NOTED MIXING NORTH INTO NORTHERN NEBRASKA BY 17Z...WITH
CLOUD FIELD RAPIDLY ERODING FROM EAST TO WEST OVER THE CWA. COLD
FRONT REMAINED WELL WEST OF THE AREA...APPROACHING KTIF AT 18Z. AS
LARGE SCALE ASCENT INCREASES THROUGH THE EVENING AHEAD OF APPROACHING
UPR TROF AND SFC COLD FRONT...EXPECT TO SEE SCATTERED CONVECTION FIRE
OVER THE NORTHERN CWA...AND HAVE KEPT HIGHEST POPS INTACT FROM
PREVIOUS FCST ACROSS THIS AREA. WITH INCREASING DEEP SHEAR IN EXCESS
OF 35KTS...RATHER STEEP MID-LEVEL LAPSE RATES AND INCREASING
INSTABILITY...ANY STORMS WHICH FIRE SHOULD TURN SEVERE FAIRLY
QUICKLY. HOWEVER...THE QUESTION REMAINS JUST WHERE CONVECTION WILL
INITIALLY FIRE. GIVEN NORTHERN EXTENT OF SFC BOUNDARY THIS AFTN AND
STRONG CAPPING TEMPS OF 12C+ AT H7 OVER MUCH OF THE CWA...IT IS
POSSIBLE THAT CONVECTION MAY FIRE OUTSIDE THE CWA...AND THEN
GRADUALLY WORK ITS WAY SOUTH INTO THE NIGHTTIME HOURS. COULD ALSO SEE
ISOLD CONVECTION FIRE ALONG SURGING DRYLINE INTO WESTERN KANSAS AS
EVIDENCED BY POCKET OF INCREASED RH AT H7 IN 12Z MODEL PLOTS...
WORKING EAST INTO KANSAS COUNTIES THIS EVENING. GIVEN PLENTY OF
UNCERTAINTIES...HAVE KEPT SMALL POPS ACROSS MUCH OF THE AREA
TONIGHT...ALTHOUGH THESE CERTAINLY MAY NEED TO BE ADJUSTED TO BETTER
FIT FUTURE DEVELOPMENTS.

COLD FRONT WILL MAKE ITS WAY THROUGH THE CWA BY TOMORROW MORNING
AS UPR TROF MOVES ACROSS THE AREA...WITH SFC RIDGE AXIS BUILDING
THROUGH THE CENTRAL PLAINS. WITH LINGERING MOISTURE AROUND...COULD
SEE SOME LOWER CLOUDS DEVELOP TOWARD MORNING IN FRONTAL INVERSION...
SIMILAR TO WHAT OCCURRED OVER NORTHERN NEBRASKA THIS MORNING.
OTHERWISE...COOLER AND MUCH DRIER AIR STILL LOOKS ON TARGET TO ARRIVE
BY TOMORROW AFTN. GIVEN MUCH LOWERED CONVECTIVE TEMPS IN THE LOW/MID
70S...EXPECT TO SEE STRATOCU FIELD FILL IN...WHICH SHOULD HOLD AFTN
TEMPS IN THE 70S FOR MOST AREAS. SFC HIGH CONTINUES TO BUILD ACROSS
THE AREA TOMORROW NIGHT...WITH DEEP EASTERLY FLOW DEVELOPING INTO THE
HIGH PLAINS. AS SUCH...COULD SEE CONVECTION FIRE OVER WESTERN KANSAS
PUSHING EAST INTO NORTH CENTRAL KANSAS. CHANCES LOOK PRETTY SMALL AT
THIS POINT...HOWEVER DECIDED TO ADD SMALL POPS FOR THIS AREA TO
ACCOUNT FOR POTENTIAL. OTHERWISE...WITH RIDGE AXIS OVERHEAD...
NORTHERN AREAS SHOULD SEE TEMPS FALL WELL INTO THE 40S...WITH 50S
ELSEWHERE. RETURN FLOW BEGINS TO SET UP LATE WEDNESDAY AS HIGH
PRESSURE MOVES WELL EAST OF THE AREA...HOWEVER WITH STALLED FRONTAL
BOUNDARY OVER THE SOUTHERN PLAINS...MOISTURE RETURN LOOKS MEAGER AT
BEST AND HAVE DECIDED TO HOLD OFF ON ANY PRECIP MENTION AT THIS
TIME.

.LONG TERM...12Z THURSDAY THROUGH MONDAY...MAIN FORECAST PROBLEM
SURROUNDS RAIN CHANCES FRIDAY NIGHT INTO SATURDAY.  THE GFS
CONTINUES TO ADVERTISE A WAVE MOVING ACROSS THE CENTRAL PLAINS
FRIDAY NIGHT INTO SATURDAY.  THE 00Z ECMWF ALSO BRINGS THIS FEATURE
ACROSS...BUT IT IS MUCH WEAKER IN ITS DEPICTION.  HAVE DECIDED TO
ADD A SMALL CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY WHEN
THE MODELS AGREE THE WAVE WILL BE MOVING THRU.

THE REMAINDER OF THE FORECAST SHOULD BE MAINLY DRY AS AN UPPER LEVEL
RIDGE BUILDS INTO THE REGION DURING THE WEEKEND.  SHORTWAVES WILL
TOP THE RIDGE AT TIMES...AND THESE WILL HAVE TO BE WATCHED...BUT THE
MAIN ENERGY SHOULD PASS NORTH OF THE FORECAST AREA.  TEMPERATURES
SHOULD ALSO GRADUALLY WARM BACK INTO THE 80S AS THE RIDGE BUILDS
INTO THE REGION.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE
KS...NONE

&&

LAWRENCE/KING
Hazardous weather outlook, Sep 12, 6:14 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
614 PM CDT MON SEP 12 2005

NEZ060-072-073-082-083-131200-
DAWSON-FURNAS-GOSPER-HARLAN-PHELPS-
614 PM CDT MON SEP 12 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A PART OF SOUTH CENTRAL
NEBRASKA.

.DAY ONE...TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT
AS A FRONT MOVES INTO THE REGION. WHILE STRONGER THUNDERSTORMS MAY
PRODUCE HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS...THE PROBABILITY
OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT INTO
EARLY SATURDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-NEZ039>041-046>049-061>064-074>077-084>087-131200-
ADAMS-BUFFALO-CLAY-FILLMORE-FRANKLIN-GREELEY-HALL-HAMILTON-HOWARD-
JEWELL-KEARNEY-MERRICK-MITCHELL-NANCE-NUCKOLLS-OSBORNE-PHILLIPS-POLK-
ROOKS-SHERMAN-SMITH-THAYER-VALLEY-WEBSTER-YORK-
614 PM CDT MON SEP 12 2005

...SEVERE THUNDERSTORM WATCH UNTIL 1 AM TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTH CENTRAL NEBRASKA
AND PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THIS EVENING OVER
MUCH OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS. THE MAIN
AREA FOR THUNDERSTORMS WILL BE ALONG AND JUST WEST OF THE HIGHWAY
281 CORRIDOR. LARGE HAIL TO THE SIZE OF GOLF BALLS...AND WIND GUSTS
TO 60 MPH ARE POSSIBLE WITH SEVERE THUNDERSTORMS THIS EVENING. AN
ISOLATED TORNADO IS POSSIBLE EARLY THIS EVENING. MORE THUNDERSTORMS
ARE POSSIBLE OVERNIGHT...BUT ARE EXPECTED TO BE LESS INTENSE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT INTO
EARLY SATURDAY. SEVERE WEATHER IS NOT EXPECTED WITH THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

NOAA/NWS/MORITZ

In the hours before

Special weather statement, Sep 12, 5:54 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
554 PM CDT MON SEP 12 2005

KSZ005>007-017>019-NEZ039>041-046>049-061>064-074>077-084>087-130600-
JEWELL KS-MITCHELL KS-OSBORNE KS-PHILLIPS KS-ROOKS KS-
SMITH KS-ADAMS NE-BUFFALO NE-CLAY NE-FILLMORE NE-
FRANKLIN NE-GREELEY NE-HALL NE-HAMILTON NE-HOWARD NE-
KEARNEY NE-MERRICK NE-NANCE NE-NUCKOLLS NE-POLK NE-
SHERMAN NE-THAYER NE-VALLEY NE-WEBSTER NE-YORK NE-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH
779 IN EFFECT UNTIL 1 AM CDT FOR THE FOLLOWING AREAS

IN KANSAS THIS WATCH INCLUDES 6 COUNTIES

IN NORTH CENTRAL KANSAS

JEWELL                MITCHELL              OSBORNE
PHILLIPS              ROOKS                 SMITH

IN NEBRASKA THIS WATCH INCLUDES 19 COUNTIES

IN CENTRAL NEBRASKA

GREELEY               HOWARD                MERRICK
NANCE                 SHERMAN               VALLEY

IN EAST CENTRAL NEBRASKA

POLK                  YORK

IN SOUTH CENTRAL NEBRASKA

ADAMS                 BUFFALO               CLAY
FILLMORE              FRANKLIN              HALL
HAMILTON              KEARNEY               NUCKOLLS
THAYER                WEBSTER

THIS INCLUDES THE CITIES OF...AURORA...BELOIT...BLADEN...
BLUE HILL...BURR OAK...CAMPBELL...CENTRAL CITY...CLAY CENTER...
DESHLER...DOWNS...EDGAR...EXETER...FAIRFIELD...FAIRMONT...
FRANKLIN...FULLERTON...GENEVA...GENOA...GRAND ISLAND...HARVARD...
HASTINGS...HEBRON...HILDRETH...JEWELL...KEARNEY...KENSINGTON...
LITCHFIELD...LOUP CITY...MANKATO...MINDEN...NELSON...ORD...
OSBORNE...OSCEOLA...PHILLIPSBURG...PLAINVILLE...POLK...
RED CLOUD...SCOTIA...SHELBY...SMITH CENTER...SPALDING...
ST. PAUL...STOCKTON...STROMSBURG...SUPERIOR...SUTTON...
WOLBACH AND YORK.

21376
Local storm report, Sep 12, 6:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
652 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     HAIL             3 NW ORD                41.63N 98.97W
09/12/2005  1.75 INCH        VALLEY             NE   LAW ENFORCEMENT

            WINDS HAD SLOWED TO 40 MPH AS WELL

&&

NOAA/NWS/MORITZ
Local storm report, Sep 12, 6:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
655 PM CDT MON SEP 12 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0651 PM     HAIL             ZURICH                  39.23N 99.43W
09/12/2005  1.00 INCH        ROOKS              KS   EMERGENCY MNGR

&&

NOAA/NWS/MORITZ

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 11, 8:44 PM CDTSevere Thunderstorm WarningGIDDawson61 min
Sep 12, 6:34 PM CDTSevere Thunderstorm WarningGIDValley56 min
Sep 12, 6:44 PM CDTSevere Thunderstorm WarningGIDAdams61 min

Nearby

Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.